Elliptic-Parabolic Equations with Hysteresis Boundary Conditions Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/x346d485k

This is the publisher’s final pdf. The published article is copyrighted by the Society for Industrial and Applied Mathematics and can be found at:  http://epubs.siam.org/loi/sjmaah.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • A general porous-medium equation is uniquely solved subject to a pair of boundary conditions for the trace of the solution and a second function on the boundary. The use of maximal monotone graphs for the three nonlinearities permits not only the inclusion of the usual boundary conditions of Dirichlet, Neumann, or Robin type, including variational inequality constraints of Signorini type, but also dynamic boundary conditions and those that model hysteresis phenomena. It is shown that the dynamic is determined by a contraction semigroup in a product of L¹ spaces. Several examples and numerical results are described.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Hornung, U., & Showalter, R. E. (1995). Elliptic-parabolic equations with hysteresis boundary conditions. SIAM Journal on Mathematical Analysis, 26(4), 775-790. doi:10.1137/S0036141093228290
Academic Affiliation
Series
Keyword
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Made available in DSpace on 2014-11-05T19:37:52Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsElliptic-ParabolicEquations.pdf: 1550397 bytes, checksum: 1f8fbc1a65d3803ea027ad13f11bafbb (MD5) Previous issue date: 1995-07
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T19:37:35Z No. of bitstreams: 1 ShowalterRalphMathematicsElliptic-ParabolicEquations.pdf: 1550397 bytes, checksum: 1f8fbc1a65d3803ea027ad13f11bafbb (MD5)
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T19:37:51Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsElliptic-ParabolicEquations.pdf: 1550397 bytes, checksum: 1f8fbc1a65d3803ea027ad13f11bafbb (MD5)

Relationships

In Administrative Set:
Last modified: 07/08/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items